# SDR SWIA200616953

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 23,637 hours, 33,766 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT WHEEL WELL, CRACK ON FIREWALL ACCESS 434 F2, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED CRACKED FIREWALL IAW EMB 120 SRM 51-10-02 AND 51-40-02.
